# SDR UIEA200600090

- Difficulty date: April 28, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 91,477 hours, 18,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXTERIOR SKIN, UPPER HINGE CUT OUT AREA OF THE DOOR, PREVIOUS DOUBLER ON THE LOWER EDGE APPEARS TO HAVE A HAIR LINE CRACK INDICATION VISUAL INSPECTION.  REMOVED CRACKED DOUBLER, FOUND DOOR SKIN WITH 1/2" CRACK AT UPPER HINGE CUT OUT LOWER AFT CORNER, STOP DRILLED CRACK DEBUR AND POLISHED AREA.  FABRICATED NEW DOUBLER FROM 2024-T3 0.63, COUNTER DRILLED, TRIMMED, COUNTER SUNK AND BORED NEW DOUBLER IAW BOEING DRAWING NR 65B07563 AND 747 SRM 51-10-01.
